dawnpxx 22/05/17
Last reply 12 months ago
Pledgridy

Hi guys
Just started taking pledgridy and I am experiencing extreme fatigue the worst I have know it, all I want is to sleep In just completely drained. Could this be a side effect
Thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@dawnpxx , it could be your body just getting used to this new medication.

When you say just started, how long is that?


dawnpxx
12 months ago

Friday was my first injection @stumbler and it wasn’t the full amount so I don’t know if it was that or I am just having a bad time with fatigue. I can’t shift it though


dawnpxx
12 months ago

I was fine until Friday


stumbler
12 months ago

@dawnpxx , for your MS to “grumble” at a new medication, it just goes to show that it’s working.

Your MS symptoms should quieten down as your body quickly adjusts.


cheshirecat
12 months ago

Hi @dawnpxx. I’m also on plegridy. Today it was my second shot so, just like you, not yet the full amount. After the first shot I had no side effects besides a slight headache that lasted four days, then vanished. Not even skin reaction in the injection spot.
Today, with the bigger amount, I feel injection spot is hot but neither looking red nor bruised… but my mouth tastes like a was drinking a metal funnel diluted in water. I don’t feel extra fatigue by now – only two hours after the shot – but both the doctor and the nurse told me I could feel it as a side effect and I fear it, because I *already* have fatigue. It sucks, cause fatigue is always around and we wouldn’t need any extras…

I guess Stumbler is right and your body is just getting used to the medicine and will quickly adjust. I believe that, after our bodies get used to the drug and stop “complaining”, we’ll start feeling MS symptoms quieting down. Hope you feel better by now. All the best and keep us posted!
xx


dawnpxx
12 months ago

Good to [email protected] that you haven’t had any major side affects. I am feeling much better today but took 6 days to clear also I do have a skin site reaction a big red nasty blotch that is going to look fantastic when wearing my bikini😂 but used to the skin site reaction from rebif that I took previously just glad that the flue like symptoms aren’t as bad. Keep me posted on how you are getting along it would be good to compare.

Post Comment

You must be logged in to reply to this topic.